# SDR E07A201911270001

- Difficulty date: November 26, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N450CK
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL464
- Aircraft time: 2,237 hours, 2,331 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: False Activation
- Location: Dc Buss
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUAL BUS CAUTION LIGHTS AFTER GEAR RETRACTION.   PERFORMED DC BUSSING OPERATION CHECKS ON BATTERY & EXTERNAL POWER.  CHECKED GENERATOR PARALLEL.  PERFORMED OPERATION CHECK OF AUTO PILOT ON THE GROUND AND IN AIR.  COULD NOT DUPLICATE DISCREPANCY.
